JournalszaaVol. 12, No. 2pp. 353–360

On Approximation-Solvability of Nonlinear Equations in Reflexive Banach Spaces

  • Ram U. Verma

    University of Central Florida, Orlando, USA
  • L. Debnath

    University of Central Florida, Orlando, USA
On Approximation-Solvability of Nonlinear Equations in Reflexive Banach Spaces cover
Download PDF

Abstract

We extend the Zarantonello numerical range to the case of reflexive Banach space opera-tors, and study the approximation-solvability of nonlinear equations relating to the results of Zeidler (1990).

Cite this article

Ram U. Verma, L. Debnath, On Approximation-Solvability of Nonlinear Equations in Reflexive Banach Spaces. Z. Anal. Anwend. 12 (1993), no. 2, pp. 353–360

DOI 10.4171/ZAA/560